MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LAP CHOLE

Medline Industries, LP MEDLINE; LAP CHOLE
Catalog Number DYNJ907687G
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that choloraprep stick was leaking and caused strike through/contamination to the suction irrigator tubing.
 
Additional Manufacturer Narrative
It was reported that the choloraprep stick was leaking and caused strike through/contamination to the suction irrigator tubing that had to be disposed of statement for reportable remediation complaints in mdr.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LAP CHOLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arundathi nomula
three lakes drive
northfield, IL 60093--275
MDR Report Key50223505
Report Number1417592-2026-15994
Device Sequence Number18726174
Product Code FDE
UDI-Device Identifier10198459060403
UDI-Public10198459060403
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ907687G
Device Lot Number25BLA703
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/21/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown